Publications de l'Institut Mathématique (Beograd)
Vol. 72(86), pp. 113-118 (2002)
REMARKS ON THE EXISTENCE OF REGULARLY VARYING SOLUTIONS FOR SECOND ORDER LINEAR DIFFERENTIAL EQUATIONS
Jaroslav Jaro\v s and Taka\^si KusanoDepartment of Mathematical Analysis, Faculty of Mathematics, Physics and Informatics, Comenius University, 84215 Bratislava, Slovakia
Department of Applied Mathematics, Faculty of Science, Fukuoka University, Fukuoka, 814-0180, Japan
Abstract: A fixed point method is proposed for constructing regularly varying solutions, both principal and nonprincipal, of the second order linear differential equation (A) which is nonoscillatory.
Keywords: second order linear differential equation; regularly varying solutions; fixed point method
Classification (MSC2000): 34C11; 34D05
Full text of the article:
Electronic version published on: 23 Nov 2003. This page was last modified: 24 Nov 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts